Conical shells with discontinuities in geometry

J. Michael Rotter, Jinguang Teng

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)1557-1559
Number of pages3
JournalJournal of Structural Engineering (United States)
Volume115
Issue number6
DOIs
Publication statusPublished - 1 Jan 1989
Externally publishedYes

ASJC Scopus subject areas

  • Civil and Structural Engineering
  • Mechanical Engineering
  • Mechanics of Materials
  • Building and Construction
  • Materials Science(all)

Cite this